... i had what looks like "tan discharge"can easily pass as a pale pink as well, barely noticeable. ONLY when i wipe is there followed by and odd feeling on my right side "ovary" perhaps? not sure. Have been sexualy active with my husband trusting the fact that is hightly impossible to get pregnant right away after depo but i can always be wrong. what can this be?
I'm not sure why you thought it wasn't possible to get pregnant straight away once you didn't get your next shot. It's true that for some women it can take around 18 months for their fertility to return, but other women can conceive quite quickly.
I'd do a pregnancy test, & if it's negative then it will just be hormonal bleeding due to your hormones rebalancing. This can last for some time, & could get heavy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Depo-Provera - I was on the depo shot for a min last year,then didn't take it and four months. Just?
Posted 12 Sep 2015 • 1 answer
Posted 3 Dec 2015 • 1 answer
I started using depo provera shot for 6 months and all throughout I bled non-stop. But suddenly two?
Posted 26 Mar 2016 • 1 answer